Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 140, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Aug 2, 2015, 6:41 PM CDT for 4 counties in Iowa. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2015, 6:41 PM CDT (23:41 UTC)
- Expired
- Aug 2, 2015, 7:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clarke County, IA, Lucas County, IA, Madison County, IA, Warren County, IA
The radar
The Des Moines radar (KDMX), 74 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 6:55 PM CDT | TSTM WND DMG | Chariton, IA | MULTIPLE LARGE TREE BRANCHES DOWN IN CRESTON AREA. |
| Aug 2, 6:55 PM CDT | TSTM WND GST 58 | Chariton, IA | ASOS IN CRESTON MEASURED A WIND GUST OF 50KTS |
| Aug 2, 7:00 PM CDT | TSTM WND DMG | Lucas, IA | TREES DOWN. |
| Aug 2, 7:00 PM CDT | HAIL 0.88 | Lucas, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.7 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1593 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
973
WUUS53 KDMX 022341
SVRDMX
IAC039-117-121-181-030030-
/O.NEW.KDMX.SV.W.0140.150802T2341Z-150803T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
641 PM CDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WARREN COUNTY IN SOUTH CENTRAL IOWA...
SOUTHEASTERN MADISON COUNTY IN SOUTH CENTRAL IOWA...
LUCAS COUNTY IN SOUTH CENTRAL IOWA...
EASTERN CLARKE COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 730 PM CDT
* AT 641 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF MELCHER-DALLAS TO 13 MILES
NORTHEAST OF OSCEOLA TO 7 MILES SOUTH OF AVENUE OF THE SAINTS EVENT
CENTER...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OSCEOLA...CHARITON...LAKESIDE CASINO...ST. CHARLES...RUSSELL...NEW
VIRGINIA...TRURO...LACONA...LUCAS...WOODBURN...WILLIAMSON...
DERBY...RED HAW LAKE STATE PARK...OTTER CREEK COUNTY PARK AND
CHARITON MUNICIPAL AIRPORT.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 27 AND 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4090 9378 4130 9392 4125 9333 4116 9333
4116 9326 4091 9310
TIME...MOT...LOC 2341Z 313DEG 23KT 4114 9333 4113 9355 4119 9380
HAIL...1.00IN
WIND...60MPH
$$
ANGLE2 follow-up statements
273
WWUS53 KDMX 030015
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
715 PM CDT SUN AUG 2 2015
IAC121-181-030025-
/O.CAN.KDMX.SV.W.0140.000000T0000Z-150803T0030Z/
WARREN IA-MADISON IA-
715 PM CDT SUN AUG 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WARREN AND
SOUTHEASTERN MADISON COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL IOWA.
LAT...LON 4090 9355 4116 9356 4116 9326 4091 9310
TIME...MOT...LOC 0015Z 324DEG 53KT 4092 9307 4092 9331 4097 9354
$$
IAC039-117-030030-
/O.CON.KDMX.SV.W.0140.000000T0000Z-150803T0030Z/
LUCAS IA-CLARKE IA-
715 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR LUCAS AND NORTHEASTERN CLARKE COUNTIES...
AT 715 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF RATHBUN LAKE TO 6 MILES SOUTH OF
CHARITON TO 13 MILES EAST OF OSCEOLA...MOVING SOUTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHARITON...RUSSELL...LUCAS...WILLIAMSON...DERBY...CHARITON MUNICIPAL
AIRPORT AND RED HAW LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4090 9355 4116 9356 4116 9326 4091 9310
TIME...MOT...LOC 0015Z 324DEG 53KT 4092 9307 4092 9331 4097 9354
HAIL...1.00IN
WIND...60MPH
$$
ANGLE737
WWUS53 KDMX 030026
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
726 PM CDT SUN AUG 2 2015
IAC039-117-030035-
/O.EXP.KDMX.SV.W.0140.000000T0000Z-150803T0030Z/
LUCAS IA-CLARKE IA-
726 PM CDT SUN AUG 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR LUCAS AND NORTHEASTERN CLARKE
COUNTIES WILL EXPIRE AT 730 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL IOWA.
LAT...LON 4090 9355 4116 9356 4116 9326 4091 9310
TIME...MOT...LOC 0024Z 313DEG 23KT 4092 9307 4092 9331 4097 9354
$$
ANGLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:36 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Aug 2, 3:36 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 336 PM CDT SUN AUG 2 2015 .SHORT TERM /TONIGHT/... ISSUED AT 255 PM CDT SUN AUG 2 2015 A COOL FRONT WILL CROSS THE FORECAST AREA FROM NORTHWEST TO SOUTHEAST THIS EVENING...WITH AN ASSOCIATED WIND SHIFT AND FALLING TEMPERATURES AND DEWPOINTS AS THE BOUNDARY PASSES THROUGH CONCURRENT WITH SUNSET. THE AIRMASS AHEAD OF THE FRONT IS VERY UNSTABLE AND THERE IS A POSSIBILITY OF THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND EVENING. HOWEVER...MESOANALYSIS INDICATES WARM TEMPERATURES ALOFT ARE SUPPRESSING CONVECTIVE INITIATION THUS FAR AS CONFIRMED BY A DISTINCT LACK OF CUMULUS DEVELOPMENT IN SATELLITE IMAGERY. HIGH RESOLUTION MODELS ARE PICKING UP ON THIS AND GENERALLY DEVELOPING FEW IF ANY STORMS ACROSS OUR AREA...WITH MOST ACTIVITY REMAINING OVER WISCONSIN AND FAR EASTERN IOWA THROUGH THE EVENING. HAVE MAINTAINED ISOLATED THUNDERSTORMS AHEAD OF THE BOUNDARY IN THE OUTGOING FORECAST...AS IF THEY DO INITIATE THE COVERAGE SHOULD BE SPOTTY. HOWEVER...DESPITE THE LOW PROBABILITY AND COVERAGE ANY STORMS THAT DO FORM HAVE THE POTENTIAL TO BE STRONG TO SEVERE GIVEN THE DEGREE OF INSTABILITY PRESENT...WITH HAIL AND WIND BEING THE THREATS. ONCE THE BOUNDARY AND ANY STORMS SWEEP OUT TO THE SOUTH/SOUTHEAST EARLY TONIGHT COOLER AND QUIET WEATHER SHOULD PREVAIL INTO TOMORROW MORNING. .LONG TERM /MONDAY THROUGH SUNDAY/... ISSUED AT 255 PM CDT SUN AUG 2 2015 ACTIVE WEATHER PATTERN WILL SET UP FOR EXTENDED AFTER A BRIEF BREAK IN PRECIPITATION CHANCES. BOUNDARY PUSHING SOUTH THROUGH IOWA TODAY WILL CONTINUE TO PUSH SOUTH INTO MISSOURI...KEEPING CONDITIONS DRY EARLY MONDAY. MODELS HAVE BEGUN TO COME INTO GOOD AGREEMENT WITH MUCH OF PERIOD...THOUGH NAM APPEARS TO BE MOST AGGRESSIVE AND PRECIPITATION HEAVY...AND HAVE THEREFORE TRENDED TOWARDS GFS/ECMWF BLEND. BOUNDARY LINGERING IN THE MISSOURI RIVER VALLEY WILL PUSH EAST INTO IOWA LATE MONDAY...BRINGING CHANCES FOR PRECIPITATION TO THE SOUTHWEST. THIS SYSTEM WILL PUSH EAST. HOWEVER...EXPECT PRECIPITATION TRENDS TO CONTINUE TO PUSH NORTHEAST AS WAVE LIFTS INTO IOWA THROUGH THE DAY TUESDAY SETTING UP PROLONGED PERIODS OF PRECIPITATION CHANCES AS NORTHWESTERLY FLOW PERSISTS ACROSS AREA AS RIDGE ACROSS WEST BEGINS TO SLOWLY SHIFT EAST. GENERALLY EXPECT TO SEE ONLY PERIODS OF PRECIPITATION...THOUGH TIMING OF WAVES IS DIFFICULT ATTM. BEST CHANCE FOR HEAVY RAIN WILL COME TUESDAY NIGHT ACROSS THE SOUTH AS LOW PUSHES EAST. BEST MOISTURE TRANSPORT WILL BE VERY NEAR IA/MO BOARDER AND MAY PUSH SOUTH INTO MISSOURI. CURRENTLY MODELS INDICATE PWAT VALUES NEAR 1.6 INCHES IN THE SOUTH...WHICH IS RELATIVELY HIGH FOR AUGUST. THIS WILL BE FOLLOWED BY ANOTHER ROUND OF UNCERTAIN TIMING ON PRECIP CHANCES WITH LARGE UPPER LOW PUSHING ACROSS CANADA FINALLY BREAKING DOWN RIDGE AND PUSHING EAST BY END OF WEEK...BRINGING A BREAK IN PRECIPITATION CHANCES FOR THE END OF THE PERIOD. WITH NORTHWESTERLY FLOW ALOFT TEMPERATURES WILL BE COOL FOR THE PERIOD...GENERAL BELOW NORMAL FOR EARLY AUGUST. DO NOT HAVE HIGH CONFIDENCE IN SUCH COOL TEMPERATURES...GIVEN UNCERTAINTIES IN TIMING OF PRECIPITATION CHANCES IN THE EXTENDED...AND HAVE BUMPED TEMPERATURES UP A FEW DEGREES...ESPECIALLY EARLY IN THE PERIOD. HOWEVER...FEEL HIGHS IN THE 80S IS A GOOD TREND FOR MUCH OF PERIOD...WITH COOLER TEMPERATURES POSSIBLE LATE IN PERIOD. && .AVIATION...02/18Z ISSUED AT 1228 PM CDT SUN AUG 2 2015 A COLD FRONT WILL APPROACH FROM MINNESOTA THIS AFTERNOON AND MOVE ACROSS IOWA THIS EVENING. AHEAD OF THE FRONT EXPECT GUSTY WSW WINDS AND NEARLY SKC...THEN THIS EVENING AS THE FRONT MOVES THROUGH SOME LOW CLOUDS AROUND FL035-050 WILL DEVELOP ALONG WITH ISOLD TO SCT TSRA...MAINLY ACROSS THE SOUTHERN HALF OF IOWA. HAVE MAINTAINED SHORT DURATION VCTS GROUPS AT DSM/OTM THOUGH ANY STORMS WILL BE VERY HIT AND MISS. ONCE THE BOUNDARY MOVES THROUGH SKIES SHOULD CLEAR OUT AGAIN WITH WINDS BECOMING LIGHT AND VARIABLE OVERNIGHT. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LEE LONG TERM...AWB AVIATION...LEE
Hazardous weather outlook, Aug 2, 6:33 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 633 PM CDT SUN AUG 2 2015 IAZ050-061-062-070>075-081>086-092>097-032345- TAMA-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA- ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR- WAYNE-APPANOOSE-DAVIS- 633 PM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. THE PRIMARY THREATS WILL INCLUDE LARGE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL RETURN TO THE FORECAST AT INTERVALS BETWEEN LATE MONDAY AND FRIDAY. SOME STRONG STORMS WILL BE POSSIBLE...BUT OVERALL THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. IAZ004>007-015>017-023>028-033>039-044>049-057>060-032345- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-AUDUBON-GUTHRIE-DALLAS-POLK- 633 PM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL RETURN TO THE FORECAST AT INTERVALS BETWEEN LATE MONDAY AND FRIDAY. SOME STRONG STORMS WILL BE POSSIBLE...BUT OVERALL THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ZOGG
In the hours before
Local storm report, Aug 2, 6:15 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
615 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL WSW GREENFIELD 41.30N 94.46W
08/02/2015 E1.00 INCH ADAIR IA TRAINED SPOTTER
BRIEF QUARTER SIZED HAIL REPORTED IN GREENFIELD.
&&
LEELocal storm report, Aug 2, 6:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
616 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 3 WNW ORIENT 41.21N 94.47W
08/02/2015 E1.25 INCH ADAIR IA TRAINED SPOTTER
1.25 INCH HAIL REPORTED NEAR ORIENT BY TRAINED SPOTTER.
&&
CURTISLocal storm report, Aug 2, 6:22 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
622 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL MONROE 41.52N 93.10W
08/02/2015 E1.00 INCH JASPER IA TRAINED SPOTTER
TRAINED SPOTTER REPORTING QUARTER SIZED HAIL IN MONROE,
IA.
&&
CURTISLocal storm report, Aug 2, 6:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
633 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM FUNNEL CLOUD 8 NW CRESTON 41.14N 94.47W
08/02/2015 UNION IA PUBLIC
PUBLIC REPORT OF FUNNEL CLOUD NOT YET ON THE GROUND ABOUT
8 MILES NW OF CRESTON.
&&
CURTISLocal storm report, Aug 2, 6:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
634 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TORNADO 5 NW CROMWELL 41.09N 94.53W
08/02/2015 ADAMS IA 911 CALL CENTER
UNION COUNTY DISPATCH RELAYING NUMEROUS PUBLIC REPORTS OF
A TORNADO ON THE GROUND APPROXIMATELY 5 MILES NW OF
CROMWELL.
&&
CURTISLocal storm report, Aug 2, 6:38 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
638 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 2 SW REASNOR 41.56N 93.05W
08/02/2015 E1.75 INCH JASPER IA FIRE DEPT/RESCUE
REPORTED BY VOLUNTEER FIRE DEPARTMENT IN REASNOR.
0627 PM FUNNEL CLOUD 8 NNE PRESCOTT 41.13N 94.55W
08/02/2015 ADAMS IA PUBLIC
PUBLIC REPORT OF FUNNEL CLOUD NEAR MULBERRY AVENUE IN
NORTHEASTERN ADAMS COUNTY. TIME AND LOCATION ESTIMATED
FROM RADAR.
0628 PM TORNADO 9 NW CROMWELL 41.13N 94.58W
08/02/2015 ADAMS IA PUBLIC
PUBLIC REPORTS OF TORNADO ON THE GROUND UNKNOWN DISTANCE
NORTHWEST OF CROMWELL. LOCATION ESTIMATED FROM RADAR.
0630 PM TORNADO 7 NNE PRESCOTT 41.12N 94.56W
08/02/2015 ADAMS IA EMERGENCY MNGR
ADAMS COUNTY EMERGENCY MANAGER RELAYED REPORT OF TORNADO
ON THE GROUND NORTH OF PRESCOTT. LOCATION ESTIMATED FROM
RADAR.
&&
LEEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 4:37 AM CDT | Severe Thunderstorm Warning | DMX | Audubon | 41 min |
| Aug 2, 5:06 AM CDT | Special Weather Statement | DMX | Calhoun, Carroll, Greene | 54 min |
| Aug 2, 5:35 AM CDT | Special Weather Statement | DMX | Wayne | 40 min |
| Aug 2, 6:35 AM CDT | Special Weather Statement | DMX | Story | 55 min |
| Aug 2, 5:02 PM CDT | Special Weather Statement | DMX | Adair, Madison, Warren | 58 min |
| Aug 2, 5:07 PM CDT | Severe Thunderstorm Warning | DMX | Adair | 38 min |
| Aug 2, 5:22 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 38 min |
| Aug 2, 5:45 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison, Union | 45 min |
| Aug 2, 5:48 PM CDT | Special Weather Statement | DMX | Adams | 57 min |
| Aug 2, 6:00 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Warren | 45 min |
| Aug 2, 6:07 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Cass | 38 min |
| Aug 2, 6:11 PM CDT | Special Weather Statement | DMX | Marion | 64 min |
| Aug 2, 6:18 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion | 42 min |
| Aug 2, 6:26 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Clarke, Madison, Ringgold, Union | 49 min |
| Aug 2, 6:30 PM CDT | Tornado Warning | DMX | Adams | 30 min |
| Aug 2, 6:55 PM CDT | Tornado Warning | DMX | Adams, Union | 18 min |
| Aug 2, 6:58 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska | 23 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.